# SDR A6WA200940168

- Difficulty date: March 2, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 17,309 hours, 15,747 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: 601R3540605
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HSG FOUND CRACKED 2 PLACES.  CARGO DOOR HANDLE HSG REMOVED IAW SRM 51-42-21.  CARGO DOOR HANDLE HSG INSTALLED IAW SRM 51-42-21.  (K)
